# SDR DXTA200807213192

- Difficulty date: July 21, 2008
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N978QS
- Make and model: Cessna 750
- Aircraft serial: 7500187
- Aircraft time: 6,540 hours, 3,992 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 701730031424
- Part serial: 03033083
- Condition: Intermittent
- Part time: 836 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE AT 1500 FT AGL & 200 KNOTS EICAS SCREEN WENT BLANK THEN REPLACED BY A RED X EICAS (AMBER) DISPLAYED ON PILOT & COPILOT PFD.  ALL FLT DIRECTOR BUTTONS FAILED WITH ALTITUDE HOLD BUTTON ENGAGED.  COULDN'T DISENGAGE ALT HOLD OR ENGAGE OTHER FUNCTIONS.  DISENGAGED AUTOPILOT TO FLY.  EICAS SCREEN CAME BACK ON WHILE TURNING FINAL AT APPROX 170 KNOTS INDICATED.  UNABLE TO DUPLICATE DISCREPANCY ON GROUND, CHECKED FAULT CODES.  FOUND SEVERAL EDS FAULTS FOR EDS 1 & EDS 2 MOST NOTICEABLE FAULT IS 3000 03 FWP DETECTED DP2 HANDSHAKE FAULT.  CHECKED FAULT ISO MANUAL.  MANUAL SAYS TO REPLACE NR 1 IAC CONTACT REP AT MFG, MFG ALSO SUGGESTED TO REPLACE NR1 IAC.  PLACE IAC ON ORDER.  REMOVED EXISTING NR1 IAC & INSTALLED NEW IAC UPDATED NOV CUSTOMER & ACFT DATA BASES, ELECTRONIC CHECKLIST ALSO UPDATED.  CONDUCTED SYS OPS CHECK.  SYS CHECKS GOOD.  ALL MX DONE IAW MM 34-25-01.
